MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LEFT HEART KIT WRO-LF

Medline Industries, LP MEDLINE; LEFT HEART KIT WRO-LF
Catalog Number DYNJ41865D
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the 10ml syringes came cracked at the luer site and has a hole in the side of the syringe.
 
Additional Manufacturer Narrative
The account reported cracked syringes; as per client, one of the 10ml syringes came cracked at the lure site and has a hole in the side of the syringe, and no injury occurred.A photo and a sample were received for investigation; the up-close photo showed only the syringe, and the sample received included two pack inserts and two syringes, with both syringes having an identical oval-shaped hole in the same location on the rim of the barrel as shown in the photo.The reported issue was confirmed.Device history records were reviewed with no non-conformances noted, the pack build was reviewed with no issues identified that would likely contribute to the reported issue, and the root cause was determined to be likely a vendor-related product issue originating from the component manufacturing process; the vendor reviewed the dhr, found no issues or nonconformances, confirmed a perforation in the barrel and a deformed tip, and believed it occurred during the injection molding process of production.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LEFT HEART KIT WRO-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50721162
Report Number1417592-2026-36426
Device Sequence Number13303616
Product Code OEZ
UDI-Device Identifier10195327427702
UDI-Public10195327427702
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ41865D
Device Lot Number25HBU816
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown